# SDR QXEA0201467

- Difficulty date: September 14, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 2,567 hours, 3,078 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GEG - CREW ABORTED TAKEOFF, RECEIVED A AURAL WARNING BETWEEN 50 AND 70 KTS.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED STALL WARNING TESTS 1 AND 2 IAW FSM P-38 AND 3-40.  MAINTENANCE ALSO INTERROGATED THE ARCDU IN ALL CATEGORIES.  NO DEFECTS WERE NOTED.  OPERATIONAL CHECK FLIGHT WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
